Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on basic sets of homogeneous harmonic polynomials


Authors: E. P. Miles and E. Williams
Journal: Proc. Amer. Math. Soc. 6 (1955), 769-770
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073708-0
MathSciNet review: 0073708
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. P. Miles, Jr. and Ernest Williams, A basic set of homogeneous harmonic polynomials in k variables, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 191-194. MR 0072239 (17:252d)
  • [2] M. H. Protter, Generalized spherical harmonics, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 314-341. MR 0024533 (9:509c)
  • [3] -, On a class of harmonic polynomials, Portugaliae Mathematica vol. 10 (1951) pp. 11-22. MR 0041993 (13:35f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073708-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society